# SDR UALA2008111302758

- Difficulty date: May 12, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 60,082 hours, 35,539 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND AT THE FOLLOWING LOCATIONS:  STR 15L SPLICE CHANNEL STA 360, STR 11L & 10L CLIPS STA 360, STR 11L & 12L CLIPS STA 294.5, INTERCOSTAL WEB STR 7L STA 294.5, INTERCOSTAL ATTACH ANGLE STR 15L STA 348, UPPER AND LWR INTERCOSTAL ATTACH ANGLES STR 16L STA 348 AND VERTICAL PLATE STR 16L STA 348.  MAJOR REPAIRS.  REPAIRS ACP PER UA-EVA-71542 AND REO-L01070.  AREAS TO BE REINSPECTED WITHIN 6000 CYCLES AND EVERY 6000 CYCLES THEREAFTER.  CURRENT PTC 35539.  41539 CYCLES IS FIRST REINSPECTION.  PER SB 737-53A1204.
